# SDR DALA2022081505505

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737
- Aircraft serial: 31919
- Aircraft time: 28,500 hours, 10,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2361523) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA 947.5 TO 958 AND RBL 49 AT PAX CABIN. NEW SUPPORT WAS INSTALLED PER B737-900ER SRM 51-40-02-0G.
